Mathematische Zeitschrift

, Volume 178, Issue 4, pp 493–500 | Cite as

On two-dimensional elliptic systems with a one-sided condition

  • Michael Wiegner
Article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Frehse, J.: On Two-Dimensional Quasi-Linear Elliptic Systems. Manuscripta Math.28, 21–49 (1979)Google Scholar
  2. 2.
    Hildebrandt, St., Widman, K.-O.: Some Regularity Results for Quasilinear Elliptic Systems of Second Order. Math. Z.142, 67–86 (1975)Google Scholar
  3. 3.
    Ivert, P.A.: On Quasilinear Elliptic Systems of Diagonal Form. Math. Z.170, 283–286 (1980)Google Scholar
  4. 4.
    Ladyzhenskaya, O. A., Ural'tseva, N.N.: Linear and Quasilinear Elliptic Equations. New York-London: Academic Press 1968Google Scholar
  5. 5.
    Struwe, M.: A Counterexample in Elliptic Regularity Theory. PreprintGoogle Scholar
  6. 6.
    Wiegner, M.: Über die Regularität schwacher Lösungen gewisser elliptischer Systeme. Manuscripta Math.15, 365–384 (1975)Google Scholar
  7. 7.
    Wiegner, M.: Ein optimaler Regularitätssatz für schwache Lösungen gewisser elliptischer Systeme. Math. Z.147, 21–28 (1976)Google Scholar
  8. 8.
    Wiegner, M.: A-Priori Schranken für Lösungen gewisser elliptischer Systeme. Manuscripta Math.18, 279–297 (1976)Google Scholar
  9. 9.
    Wiegner, M.: Das Existenz- und Regularitätsproblem bei Systemen nichtlinearer elliptischer Differentialgleichungen. Habilitationsschrift, Bochum (1978)Google Scholar

Copyright information

© Springer-Verlag 1981

Authors and Affiliations

  • Michael Wiegner
    • 1
  1. 1.Fakultät für Mathematik und Physik der UniversitätBayreuthGermany

Personalised recommendations